Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Drips given for treating typhoid, urine infection. Arms, fingers lost shape, size. Treatment?

hi, i want to ask dat i was hospitalized 3 years bck for a month old typhoid and some urine infections. i was treated and i cured but the medication was given in the form of drip for almost 10 days. due to dat my shoulder use to pain wen dey gave me drip but after dat phase my fingers and arms are changed hav become hefty. deres no pain but i hav lost the original shape and size of my arms. my fingers hav enlarged normal ring size doesnt fit me. i hav extra skin at the end side of all my fingers. plz suggest me sm exercise or treatment to get back to normal size. thanku
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

3 years is a long time. The edema due to IV administration will subside within a month or so.
The edema may be due to thrmboblephiritis of the veins.
Medicines and exercise may not help much now.
You may consult a plastic surgeon for correction.
Answered: Wed, 21 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor